Per citar aquest document: http://ddd.uab.cat/record/49668
Duo, Bézout and distributive rings of skew power series
Mazurek, R.
Ziembowski, M.

Data: 2009
Resum: We give necessary and sufficient conditions on a ring R and an endomorphism σ of R for the skew power series ring R[[x; σ]] to be right duo right Bézout. In particular, we prove that R[[x; σ]] is right duo right Bézout if and only if R[[x; σ]] is reduced right distributive if and only if R[[x; σ]] is right duo of weak dimension less than or equal to 1 if and only if R is N0-injective strongly regular and σ is bijective and idempotent-stabilizing, extending to skew power series rings the Brewer-Rutter-Watkins characterization of commutative B´ezout power series rings.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 2 (2009) p. 257-271, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53209_01


15 p, 153.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2016-06-11



   Favorit i Compartir